MathSciNet Relay Station
MathSciNet bibliographic data
MR3478 49.0X
McShane, E. J. Necessary conditions in generalized-curve problems of the calculus of variations. Duke Math. J. 7, (1940). 1–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement